MathSciNet Relay Station
MathSciNet bibliographic data
MR1274907 93D21 (93C55)
Garcia, Germain; Bernussou, Jacques; Arzelier, Denis Robust stabilization of discrete-time linear systems with norm-bounded time-varying uncertainty. Systems Control Lett. 22 (1994), no. 5, 327–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement